Journal Overview
Editorial Board
Current&Coming Issues
Articles in Press
Online Index (1948-)
Outstanding Paper Prize
Project Euclid

Online Index (1948-Present)

Vol. 26, No. 2 (April, 1974)
K. Kazi On the ε-entropy of stable processes 181−205
T. Otsuki On a bound for periods of solutions of a certain nonlinear differential equation, I 206−233
K. Katayama Ramanujan's formulas for L-functions 234−240
M. Suzuki Propriétés topologiques des polynômes de deux variables complexes, et automorphismes algébriques de l'espace C2 241−257
S. Tanno Riemannian manifolds of nullity index zero and curvature tensor-preserving transformations 258−271
H. Fujimoto On meromorphic maps into the complex projecive space 272−288
Z. Yosimura A note on complex K-theory of infinite CW-complexes 289−295
T. Sasai Monodromy representations of homology of certain elliptic surfaces 296−305
Y. Motohashi On some improvements of the Brun-Titchmarsh theorem 306−323
K. Shiga Cohomology of Lie algebras over a manifold, I 324−361
T. Honda and I. Miyawaki Zeta-functions of elliptic curves of 2-power conductor 362−373
H. Shimizu A correction to : "Theta series and automorphic forms on GL2" (J. Math. Soc. Japan, 24 (1972), 638−683) 374−376

back to the Online Index

Copyright © the Mathematical Society of Japan. All rights reserved.